skip to content
Selected works of C.C. Heyde Preview this item
ClosePreview this item
Checking...

Selected works of C.C. Heyde

Author: C C Heyde; Ross A Maller
Publisher: New York : Springer, ©2010.
Series: Selected works in probability and statistics.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

The late Professor C C (Chris) Heyde (1939-2008), distinguished statistician, mathematician and scientist, worked at a time when many of the foundational building blocks of probability and statistics  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: C C Heyde; Ross A Maller
ISBN: 9781441958228 1441958223
OCLC Number: 668190711
Description: xxxvii, 463 pages : illustrations ; 25 cm.
Contents: Commentary: Author's Pick, by C. C. Heyde.- Commentary: Chris Heyde's Contribution to Inference in Stochastic Processes, by Ishwar Basawa.- Commentary: Chris Heyde's Work on Rates of Convergence in the Central Limit Theorem, by Peter Hall.- Commentary: Chris Heyde's Work in Probability Theory, with an Emphasis on the LIL, by Ross Maller.- Commentary: Chris Heyde on Branching Processes and Population Genetics, by Eugene Seneta.- C. C. Heyde. On a property of the lognormal distribution. J. R. Stat. Soc. Ser. B Stat. Methodol. , 25:392-393, 1963. Reprinted with permission of the Royal Statistical Society and John Wiley & Sons.- C. C. Heyde. Two probability theorems and their application to some first passage problems. J. Aust. Math. Soc. , 4:214-222, 1964. Reprinted with permission of the Australian Mathematical Society.- C. C. Heyde. Some renewal theorems with application to a first passage problem. Ann. Math. Statist. , 37:699-710, 1966. Reprinted with permission of the Institute of Mathematical Statistics.- C. C. Heyde. Some results on small-deviation probability convergence rates for sums of independent random variables. Canad. J. Math. , 18:656-665, 1966. Reprinted with the permission of the Canadian Mathematical Society.- C. C. Heyde. A contribution to the theory of large deviations for sums of independent random variables. Z. Wahrsch. Verw. Gebiete. , 7:303-308, 1967. Reprinted with permission of Springer Science+Business Media.- C. C. Heyde. On large deviation problems for sums of random variables which are not attracted to the normal law. Ann. Math. Statist. , 38:1575-1578, 1967. Reprinted with permission of the Institute of Mathematical Statistics.- C. C. Heyde. On the influence of moments on the rate of convergence to the normal distribution. Z. Wahrsch. Verw. Gebiete. , 8:12-18, 1967. Reprinted with permission of Springer Science+Business Media.- C. C. Heyde. On large deviation probabilities in the case of attraction to a non-normal stable law. Sankhy Ser. A , 30:253-258, 1968. Reprinted with permission of the Indian Statistical Institute.- C. C. Heyde. On the converse to the iterated logarithm law. J. Appl.Probab. , 5:210-215, 1968. Reprinted with permission of the Applied Probability Trust.- C. C. Heyde. A note concerning behaviour of iterated logarithm type. Proc. Amer. Math. Soc. , 23:85-90, 1969. Reprinted with permission of the American Mathematical Society.- C. C. Heyde. On extended rate of convergence results for the invariance principle. Ann. Math. Statist. , 40:2178-2179, 1969. Reprinted with permission of the Institute of Mathematical Statistics.- C. C. Heyde. On the maximum of sums of random variables and the supremum functional for stable processes. J. Appl. Probab. , 6:419-429, 1969. Reprinted with permission of the Applied Probability Trust.- C. C. Heyde. Some properties of metrics in a study on convergence to normality. Z. Wahrsch. Verw. Gebiete. , 11:181-192, 1969. Reprinted with permission of Springer Science+Business Media.- C. C. Heyde. Extension of a result of Seneta for the super-critical Galton-Watson process. Ann. Math. Statist. , 41:739-742, 1970. Reprinted with permission of the Institute of Mathematical Statistics.- C. C. Heyde. On the implication of a certain rate of convergence to normality. Z. Wahrsch. Verw. Gebiete. , 16:151-156, 1970. Reprinted with permission of Springer Science+Business Media.- C. C. Heyde. A rate of convergence result for the super-critical Galton-Watson process. J. Appl. Probab. , 7:451-454, 1970. Reprinted with permission of the Applied Probability Trust.- C. C. Heyde and B. M. Brown. On the departure from normality of a certain class of martingales. Ann. Math. Statist. , 41:2161-2165, 1970. Reprinted with permission of the Institute of Mathem
Series Title: Selected works in probability and statistics.
Responsibility: Ross Maller [and others], editors.
More information:

Reviews

Editorial reviews

Publisher Synopsis

From the reviews:"This work would be a welcome shelf volume for research workers in probability and statistics and should certainly be a reference available in departmental libraries. ... offers Read more...

 
User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/668190711> # Selected works of C.C. Heyde
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "668190711" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/nyu> ;
   library:placeOfPublication <http://dbpedia.org/resource/New_York_City> ; # New York
   schema:about <http://id.worldcat.org/fast/1133519> ; # Stochastic processes
   schema:about <http://id.worldcat.org/fast/1012127> ; # Mathematical statistics
   schema:about <http://id.worldcat.org/fast/1077737> ; # Probabilities
   schema:about <http://dewey.info/class/519.5/e22/> ;
   schema:about <http://id.worldcat.org/fast/998881> ; # Limit theorems (Probability theory)
   schema:about <http://id.worldcat.org/fast/837866> ; # Branching processes
   schema:bookFormat bgn:PrintBook ;
   schema:contributor <http://viaf.org/viaf/24928916> ; # Ross A. Maller
   schema:copyrightYear "2010" ;
   schema:creator <http://viaf.org/viaf/93186260> ; # C. C. Heyde
   schema:datePublished "2010" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/913364341> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/913364341#Series/selected_works_in_probability_and_statistics> ; # Selected works in probability and statistics.
   schema:name "Selected works of C.C. Heyde"@en ;
   schema:productID "668190711" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/668190711#PublicationEvent/new_york_springer_2010> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/913364341#Agent/springer> ; # Springer
   schema:url <http://catdir.loc.gov/catdir/enhancements/fy1306/2010932621-t.html> ;
   schema:workExample <http://worldcat.org/isbn/9781441958228> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/668190711> ;
    .


Related Entities

<http://dbpedia.org/resource/New_York_City> # New York
    a schema:Place ;
   schema:name "New York" ;
    .

<http://experiment.worldcat.org/entity/work/data/913364341#Series/selected_works_in_probability_and_statistics> # Selected works in probability and statistics.
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/668190711> ; # Selected works of C.C. Heyde
   schema:name "Selected works in probability and statistics." ;
   schema:name "Selected works in probability and statistics" ;
    .

<http://id.worldcat.org/fast/1012127> # Mathematical statistics
    a schema:Intangible ;
   schema:name "Mathematical statistics"@en ;
    .

<http://id.worldcat.org/fast/1077737> # Probabilities
    a schema:Intangible ;
   schema:name "Probabilities"@en ;
    .

<http://id.worldcat.org/fast/1133519> # Stochastic processes
    a schema:Intangible ;
   schema:name "Stochastic processes"@en ;
    .

<http://id.worldcat.org/fast/837866> # Branching processes
    a schema:Intangible ;
   schema:name "Branching processes"@en ;
    .

<http://id.worldcat.org/fast/998881> # Limit theorems (Probability theory)
    a schema:Intangible ;
   schema:name "Limit theorems (Probability theory)"@en ;
    .

<http://viaf.org/viaf/24928916> # Ross A. Maller
    a schema:Person ;
   schema:familyName "Maller" ;
   schema:givenName "Ross A." ;
   schema:name "Ross A. Maller" ;
    .

<http://viaf.org/viaf/93186260> # C. C. Heyde
    a schema:Person ;
   schema:familyName "Heyde" ;
   schema:givenName "C. C." ;
   schema:name "C. C. Heyde" ;
    .

<http://worldcat.org/isbn/9781441958228>
    a schema:ProductModel ;
   schema:isbn "1441958223" ;
   schema:isbn "9781441958228" ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.